... when i got my third shot i didnt bleed for about two weeks and now it has started up again the doctors didnt really help last time i asked them what to do they just have me the next shot. should i be worried that i keep spotting and bleeding? and what can i do to stop the bleeding?
It is normal to have irregular bleeding until you've had 2-3 shots. Your body seems to be adjusting accordingly, as you've had slightly less trouble this last shot.
It's nothing to worry about, it is just annoying. It is hormonal bleeding, whilst your body adjusts to the shot.
If you find you are still having interim bleeding, then ask to have your next shot brought forward to 9-10 weeks, rather than 12. This should stop the problem, & you can return to having it at 12 week intervals, once you're no longer experiencing the interim bleeding.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Depo-Provera - I had my first depo shot the end of Sept and I bled for 12-15 days. It stopped for a?
Posted 20 Nov 2013 • 2 answers
Posted 30 Jan 2015 • 1 answer
I started using depo provera shot for 6 months and all throughout I bled non-stop. But suddenly two?
Posted 26 Mar 2016 • 1 answer
Depo-Provera - I got my Depo shot Jan 19 and I'm due for my next shot from April 6-20 to get it and?
Posted 18 Apr 2016 • 0 answers
Posted 13 Jun 2018 • 1 answer